| Model Number |
CNWET3 |
| Medical Device Problem Code |
Scratched Material (3020)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/28/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for analysis; the lens remains implanted.Returned photo shows an implanted iol.There appears to be a mark/line/scratch on the optic.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A physician reported with a description of a peripheral arc shaped scratch/defect was notice on a intraocular lens (iol) after implantation.The lens remains in the patients eye and the cataract procedure continued without incident.Additional information has been requested.
Additional Manufacturer Narrative
The product was not returned for analysis.Only photo and video were returned.The reported complaint was observed on the returned photo and video.Returned photo shows an implanted intraocular lens (iol).There appears to be a mark/line/scratch on the optic.The returned video shows an implanted intraocular lens (iol).The steps related to cartridge/iol preparation and the implantation procedure are not demonstrated.There appears to be a mark/line close to the edge of the iol optic.The origin of this mark/line cannot be confirmed based on the returned video alone and without evaluating the physical product.Based on our observation of the attached photo and video, there appears to be a mark/line close to the edge of the iol optic.The origin of the observed mark/line cannot be confirmed based on the returned photo and video alone and without evaluating the physical product.The product was subject to handling and the reported complaint was highlighted post implantation.A final root cause cannot be determined based on available information.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).